D-branes, Orientifolds and K-theory

Stefanski, B. (2002). D-branes, Orientifolds and K-theory. Fortschritte der Physik, 50(8/9), pp. 986-991. doi: 10.1002/1521-3978(200209)50:8/9<986::AID-PROP986>3.0.CO;2-#

[img] Text - Accepted Version
Restricted to Repository staff only

Download (125kB)

Abstract

The complete D-brane spectrum in ZZ[squared] orientifolds is computed. Stable non-BPS D-branes with both integral and torsion charges are found. The relation to K-theory is discussed and a new K-theory relevant to orientifolds is suggested.

Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1029

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics